Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 168381, 8 pages
http://dx.doi.org/10.1155/2014/168381
Research Article

Estimates of Intrinsic Square Functions on Generalized Weighted Morrey Spaces

1School of Science, Hangzhou Dianzi University, Hangzhou 310018, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 24 March 2014; Accepted 8 July 2014; Published 22 July 2014

Academic Editor: Aurelian Gheondea

Copyright © 2014 Guilian Gao and Xiaomei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the boundedness of the intrinsic functions on generalized weighted Morrey spaces , including the strong type estimates and weak type estimates. Moreover, we define the kth-order commutators generated by functions and intrinsic functions, and obtain their strong type estimates on . In some cases, we improve previous results.

1. Introduction

It is well known that the theory of Littlewood-Paley square functions plays an important role in harmonic analysis, such as in the study of Fourier multiplier and singular integral operators. About their detailed properties and applications, we refer the readers to [13].

For convenience, let us recall some definitions. Suppose is the Poisson integral of , where denotes the Poisson kernel in . The Littlewood-Paley -function and the Lusin area integral (square function) are defined, respectively, by where for any . If , set . The corresponding -function is given by

Let be real and radial and have support contained in , . The continuous square functions and are also defined by where denotes the usual dilation of : .

Recently, Wilson [4] introduced a natural substitute for the above square functions, which he called the intrinsic square function. This function dominates pointwise all the above square functions and is independent of any particular kernel. At the same time, it is not essentially larger than any particular . For , let be the family of functions having their support in , , and for all and , . If and , we define where . Then the intrinsic square of (of order ) is defined by Here and below, we drop the subscript if . Although the function is depend of kernels with uniform compact support, there is pointwise relation between with different : See [4] for more details. The intrinsic Littlewood-Paley -function and the intrinsic -function are defined by respectively. In [4, 5], Wilson established the boundedness of intrinsic square functions on weighted Lesbesgue spaces. Their boundedness on various function spaces and their sharp bounds have received great attentions; see [617].

The classical Morrey spaces were introduced by Morrey [18] to study the local behavior of solutions to second-order elliptic partial differential equations. Mizuhara [19] introduced generalized Morrey spaces. Later, Guliyev defined the generalized Morrey spaces with normalized norm. Recently, Komori and Shirai [20] first defined the weighted Morrey spaces and studied the boundedness of some classical operators on these spaces. Guliyev et al. [21, 22] defined the generalized weighted Morrey spaces as follows.

Definition 1. Let be a positive measurable function on and let be a weight function on . The generalized weighted Morrey space is the space of all functions with finite norm where . The weak generalized weighted Morrey space consists of all functions with finite norm where
If and with , then ; if , then ; if for , then . There are many papers that discussed the conditions on to obtain the boundedness of operators on the generalized Morrey spaces . For example, see [6, 2329]. Recently, Guliyev introduced the generalized conditions: where does not depend on and . Under these conditions, the boundedness of some classical operators and commutators in generalized weighted Morrey spaces were obtained, respectively. See [8, 9, 21, 22, 30].

Recently, Wang [12, 16] studied the boundedness of the intrinsic functions and their commutators on weighted Morrey spaces. In [6, 17], the authors obtained the boundedness of the intrinsic functions and their commutators on generalized Morrey spaces. Guliyev et al. [79] obtained the estimates for vector-valued intrinsic square functions and their th-order commutators on vector-valued generalized weighted Morrey spaces. In this paper, we prove the boundedness of the intrinsic functions and their th-order commutators on generalized weighted Morrey spaces under the conditions (11), (12), and , respectively. Our partial results coincide with some results [79], but we improve known results in some case. See Remark 7.

The rest of the paper is organized as follows: some definitions and our main results are stated in Section 2. In Section 3, we give some lemmas. Finally, in Section 4, we prove our main theorem. Throughout this paper, means that there is a positive constant independent of all essential variables such that . If and , then we write . We denote the conjugate exponent of by and if .

2. Definitions and Main Results

In this paper, denotes the ball with center and radius . Given a ball and , denotes the ball with the same center as whose radius is times that of , and . A weight is a locally integrable function on which takes values in almost everywhere. For a weight and a measurable set , we denote the characteristic function of by , the Lebesgue measure of by and the weighted measure of by , where . Moreover, for a locally integrable function , we define

For simplicity, we denote by if .

Definition 2 (see [1]). A locally integrable function is in if

Definition 3 (see [3]). We say that a weight function , , if where the supremum is taken over all balls in . A weight function if for some . A weight function , if

Definition 4. Let be a locally integrable function on and The th-order commutators and are defined by respectively. Analogously, the th-order commutators are defined by

Theorem 5. Let , , and satisfy condition (11). Then,

Theorem 6. Let , , , and satisfy condition (11). Then for , we have

Theorem  6′. Let , , and let satisfy condition (11). Then, for , we have

Remark 7. If , comparing Theorem 6 with Theorem 6′, we obtain that the conclusion of Theorem 6 is better. So in this sense, our Theorem 6 improves the result in [12]. If , the conclusion of Theorem 6′ is better than that of Theorem 6. Therefore, we improve the corresponding result in [6, 17]. Here, we point out that Theorem 6′ and Theorem 9′ can be extended to vector-valued cases; see [79].

Theorem 8. Let , , , and satisfy condition (12). Let ; then

Theorem 9. Let , , , and satisfy condition (12). If and , then

Theorem  9′. Let , , , and satisfy condition (12). If and , then

For , Wilson [4] showed that and are pointwise comparable. Therefore, by Theorems 5 and 8, we have the following.

Corollary 10. Let , , , and satisfy condition (11); then

Corollary 11. Let , , , and satisfy condition (12). If , then

Remark 12. If for , then . Let ; the pair satisfies the condition (12) with . See [30] for its proof. Therefore, Theorems 5, 6′, 8, 9′ and Corollaries 10 and 11 contain the results in [12, 16].

Remark 13. If , , and , then Theorems 59 and Corollaries 10 and 11 contain the results in [6, 17].

3. Lemmas

For any and , the following inequality proved in [4] holds: So we can readily obtain the following.

Lemma 14. Let and . If is a weight, we have

By the similar argument as in [12], we can get the following.

Lemma 15. Let , , and . Then, the th-order commutators and are all bounded from to itself whenever .

In the following, we will give a lemma about the Hardy type operator: where is a nonnegative Borel measure on ; we have the following.

Lemma 16 (see [30]). The inequality holds for all nonnegative and nonincreasing on if and only if and .
Note that if and , Lemma 16 was proved in [31].

Lemma 17 (see [30]). Let and . Suppose and . Then,(i) for , we have where is independent of , , , , and .(ii) for , we have where is independent of , , , , and .

Lemma 18 (see [12]). Let , , and . Then, for any , we have

4. Proofs of Main Theorems

Proof of Theorem 5. We will adopt the idea used in [27]. Fix a ball and decompose , where and . Then, for , we have Since for , we can obtain the following inequality from [5] For and with , a calculation shows that See [30] for its proof. Therefore, for , we get On the other hand, for with , we have Since , , and , we have . So we obtainBy Minkowski’s inequality and for and , we have It follows from Fubini’s theorem, Hölder’s inequality, and with that Thus, for , the following estimate is valid: Combining the above estimates (36), (39), and (44), we have Hence, applying the definition of and substitution of variables, we have Suppose and . Since satisfies condition (11), we can verify that , satisfy condition (32). Obviously, is decreasing on variable . So, by Lemma 16 with , we can conclude
Let . From , [5], (38) and (44), it follows that By the definition of and Lemma 16 with , we get

Proof of Theorem 6. By the definition of , we have Thus, By Theorem 5, we have It remains to estimate . To estimate it, we will divide into two terms. As before, where and . For the first term, by Lemma 14, Theorem 5, and (38), we can easily deduce Now, we estimate the second term. For with , we have Notice that and , so . Thus, Because for and , by Fubini’s theorem and Hölder’s inequality, So Combining (53), (54), and (58), we have Thus, by changing of variables and Lemma 16 with , we get Therefore, using (51), (52), and (60), it follows that where the series are convergent since .

Proof of Theorem 6′. By Lemma 18, using the arguments as the proofs of Theorem 6, we can finish the proof. The details are omitted here.

Proof of Theorem 8. Fix a ball and decompose , where . Then, By Lemma 15 and (38), we have that To estimate , we divide into two parts: First, . From the proof of Theorem 5, we know Hence, using Lemma 17, we obtain For , note that with and ; thus, by Minkowski’s inequality, Applying Fubini’s theorem, Hölder’s inequality, and Lemma 17, we have where we use in the last inequality. Combining the previous estimates for and , we obtain Therefore, it follows from the above estimates (62), (63), and (69) that By substitution of variables, we obtain Let and let . Since satisfy condition (12), we can easily prove that and satisfy condition (32). Then, by Lemma 16, we obtain the following estimate:

Proof of Theorem 9. We can prove it by using the the argument as in the proofs of Theorems 6 and 8. Here, the details are omitted.

Proof of Theorem 9′. The method of proof is the same as those of Theorems 6′ and 9. Here, we ignore its proof.

Conflict of Interests

The authors declare that they have no conflict of interests.

References

  1. L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Upper Saddle River, NJ, USA, 2004. View at MathSciNet
  2. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  3. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  4. M. Wilson, “The intrinsic square function,” Revista Matemática Iberoamericana, vol. 23, no. 3, pp. 771–791, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Wilson, Weighted Littlewood-Paley Theory and Exponential-Square Integrability, vol. 1924 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at MathSciNet
  6. V. S. Guliyev and P. S. Shukurov, “Commutators of intrinsic square functions on generalized Morrey spaces,” Proceedings of IMM of NAS of Azerbaijan, vol. 39, pp. 1–18, 2013. View at Google Scholar
  7. V. S. Guliyev, K. R. Rahimova, and M. N. Omarova, “Commutators of intrinsic square functions on vector-valued generalized Morrey spaces,” Submitted.
  8. V. S. Guliyev and M. N. Omarova, “Commutators of intrinsic square Functions on vector-valued generalized weighted Morrey spaces,” Submitted.
  9. V. S. Guliyev and M. N. Omarova, “Commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces,” Submitted, http://arxiv.org/abs/1312.5587.
  10. J. Z. Huang and Y. Liu, “Some characterizations of weighted Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. K. Lerner, “Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals,” Advances in Mathematics, vol. 226, no. 5, pp. 3912–3926, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Wang, “Boundedness of intrinsic square functions on the weighted weak Hardy spaces,” Integral Equations and Operator Theory, vol. 75, no. 1, pp. 135–149, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. Wang and H. Liu, “Weak type estimates of intrinsic square functions on the weighted Hardy spaces,” Archiv der Mathematik, vol. 97, no. 1, pp. 49–59, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Wang and H. P. Liu, “The intrinsic square function characterizations of weighted Hardy spaces,” Illinois Journal of Mathematics, vol. 56, no. 2, pp. 367–381, 2012. View at Google Scholar
  16. H. Wang, “Weak type estimates for intrinsic square functions on weighted Morrey spaces,” Analysis in Theory and Applications, vol. 29, no. 2, pp. 104–119, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. M. Wu and T. T. Zheng, “Commutators of intrinsic square functions on generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2014, article 128, 2014. View at Google Scholar
  18. C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Mizuhara, “Boundedness of some classical operators on generalized Morrey spaces,” in ICM-90 Satellite Conference Proceedings: Harmonic Analysis, S. Igari, Ed., pp. 183–189, 1991. View at Publisher · View at Google Scholar
  20. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. V. S. Guliyev, T. Karaman, and A. Serbetci, “Boundedness of sublinear operators generated by Calderón-Zygmund operators on generalized weighted Morrey Spaces,” Annals of the Alexandru Ioan Cuza University—Mathematics, vol. 60, no. 1, pp. 227–244, 2014. View at Publisher · View at Google Scholar
  22. V. S. Guliyev, “Boundedness of classical operators and commutators of real analysis in generalized weighted Morrey spaces. Some applications,” in Proceedings of the International Conference in Honour of Professor V.I. Burenkov on the Occasion of His 70th Birthday, vol. 20, Kirsehir, Turkey, May 2011.
  23. S. S. Aliev and V. S. Guliev, “Boundedness of the parametric Marcinkiewicz integral operator and its commutators on generalized Morrey spaces,” Georgian Mathematical Journal, vol. 19, no. 2, pp. 195–208, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Akbulut, V. S. Guliyev, and R. Mustafayev, “On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces,” Mathematica Bohemica, vol. 137, no. 1, pp. 27–43, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Eroglu, “Boundedness of fractional oscillatory integral operators and their commutators on generalized Morrey spaces,” Boundary Value Problems, vol. 2013, article 70, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Y. Fan, “Boundedness of sublinear operators and their commutators on generalized central Morrey spaces,” Journal of Inequalities and Applications, vol. 2013, article 411, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. V. S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 503948, 20 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. V. S. Guliyev and L. G. Softova, “Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients,” Potential Analysis, vol. 38, no. 3, pp. 843–862, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. V. S. Guliyev, S. S. Aliyev, and T. Karaman, “Boundedness of a class of sublinear operators and their commutators on generalized Morrey spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 356041, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators,” Eurasian Mathematical Journal, vol. 3, no. 3, pp. 33–61, 2012. View at Google Scholar · View at MathSciNet
  31. M. Carro, L. Pick, J. Soria, and V. D. Stepanov, “On embeddings between classical Lorentz spaces,” Mathematical Inequalities and Applications, vol. 4, no. 3, pp. 397–428, 2001. View at Google Scholar · View at Zentralblatt MATH · View at Scopus